Authors: | Stević, Stevo | Affiliations: | Mathematical Institute of the Serbian Academy of Sciences and Arts | Title: | On a system of difference equations with period two coefficients | Journal: | Applied Mathematics and Computation | Volume: | 218 | Issue: | 8 | First page: | 4317 | Last page: | 4324 | Issue Date: | 15-Dec-2011 | Rank: | M21 | ISSN: | 0096-3003 | DOI: | 10.1016/j.amc.2011.10.005 | Abstract: | We show that the system of difference equationsxn+1= anxn-1bnynxn-1+ cn,yn+1=αnyn-1βnxnyn-1+γn, n∈N0,where the sequences an, bn, c n, αn, βn, γn are two-periodic and initial values x-1, x0, y-1, y0 are real numbers, can be solved. |
Keywords: | Explicit solution | System of difference equations | Two-periodic coefficients | Publisher: | Elsevier |
Show full item record
SCOPUSTM
Citations
32
checked on Apr 2, 2025
Page view(s)
19
checked on Jan 31, 2025
Google ScholarTM
Check
Altmetric
Altmetric
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.